# SDR C77A202002170004

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,640 hours, 8,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031031022
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, GOUGE DAMAGE WAS DISCOVERED ON THE RH WING FIXED LEADING EDGE SKIN (P/N 170-31031-022) OF AIRCRAFT 207AN BETWEEN RIB 1 AND RIB 2. REFERENCE ETD2020-170-004755 FIGURES 1 AND 2 FOR THE DAMAGE LOCATION AND DIMENSIONS. THE DAMAGE EXCEEDS SRM PART II 57-49-01/AD01 LIMITS BECAUSE THE THICKNESS REDUCTION DEPTH IS GREATER THAN 10%. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2020-170-004755, WHICH ALLOWS THE GOUGE DAMAGE TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2826241
